| Catalog Number |
44038KA2/CNB |
| Medical Device Problem Codes |
Fracture (1260); Material Separation (1562)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
05/29/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow-up report will be submitted once the evaluation is complete.
Event or Problem Description
The account alleges that during the dialysis access balloon dilatation procedure, it was found that the tip of catheter was cracked and broken during the angiography process.The tip of catheter still stayed on the end of an arteriovenous anastomosis and has not been removed from patient's body.The patient has since been discharged from the hospital.
Additional Manufacturer Narrative
The suspect device was not returned for evaluation however, a photograph of the device was provided.The complaint was confirmed by the photograph provided.Root cause is suspected to be due to the manufacturing process.A review of the device history record was performed and no exception documents were found.A review of the complaint database was performed and no similar complaints for this lot number were identified.Corrective actions are in process.